MathSciNet Relay Station
MathSciNet bibliographic data
MR1322919 (96i:30005) 30C10 (32E30 41A10)
Cuyt, A.; Driver, K.; Lubinsky, D. S. On the size of lemniscates of polynomials in one and several variables. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2123–2136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement